Über Typen des orbitalen Stabilitätsverhaltens.

Harald Wimmer

Monatshefte für Mathematik (1970)

  • Volume: 74, page 172-178
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wimmer, Harald. "Über Typen des orbitalen Stabilitätsverhaltens.." Monatshefte für Mathematik 74 (1970): 172-178. <http://eudml.org/doc/177502>.

author = {Wimmer, Harald},
journal = {Monatshefte für Mathematik},
pages = {172-178},
title = {Über Typen des orbitalen Stabilitätsverhaltens.},
url = {http://eudml.org/doc/177502},
volume = {74},
year = {1970},

AU - Wimmer, Harald
TI - Über Typen des orbitalen Stabilitätsverhaltens.
JO - Monatshefte für Mathematik
PY - 1970
VL - 74
SP - 172
EP - 178
UR - http://eudml.org/doc/177502
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.